# SDR MWEA070118

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N917ME
- Make and model: Boeing 717-200
- Aircraft serial: 55179
- Aircraft time: 10,161 hours, 5,493 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 253001275
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN ON AIRCRAFT LEFT, SMOKES WHEN TURNED ON.  CLEANED OVEN.
